The risk of treating psoriasis with biologic drugs in patients treated with topical corticosteroids over prolonged periods requires careful attention to their underlying adrenal insufficiency because the development of adrenal insufficiency symptoms frequently occurs after cessation of the topical corticosteroids: the dose and duration of topical corticosteroid therapy and etretinate use correlate with risk. In this case report, we present a 65-year-old man with psoriatic erythroderma who developed arthralgia, joint pain, muscle pain, fatigue, and headache after starting brodalumab and a reduction of topical potent corticosteroid doses in the treatment of psoriasis. Because his plasma cortisol levels were decreased and the levels and various signs recovered by administration of physiological doses of hydrocortisone replacement, we concluded that these clinical signs observed after starting brodalumab could be clinical manifestations of adrenal insufficiency secondary to an abrupt reduction in the amount of a topical corticosteroid, but not adverse effects of brodalumab. We found another 2 cases with psoriatic erythroderma who developed secondary to adrenal insufficiency after starting biologic drugs and a reduction of topical corticosteroid doses in the literature. Notably, the side effects of brodalumab include arthralgia, headache, and fatigue, and suspicion of side effects may include the clinical manifestations of adrenal insufficiency. Clinicians have to predict adrenal insufficiency secondary to an abrupt reduction of topical corticosteroids after remarkable improvement of psoriasis by biologics. The routine monitoring of plasma cortisol levels is necessary for all erythrodermic psoriasis patients treated with topical corticosteroids over prolonged periods before starting biologics.